# SDR YENA2020100200465

- Difficulty date: October 1, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 33,209 hours, 10,388 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 10781
- Condition: Failed
- Location: Cabin Air
- Part time: 15,137 hours, 4,329 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1203 EWR-SDQ RETURNED TO EWR.  ELECTRICAL ODOR LATER DETERMINED TO BE OILY CABIN ODOR ISOLATED TO PACK 1 WHILE IN OPERATION (PACK-SINGLE-N703 AND UP), SPEEDBRAKES OK.  R & R PACK 1 OZONE FILTER, IAW AMM 21-51-41.  OPERATIONS CHECK GOOD, NO SMELL ODOR NOTED.  COMPLIED WITH INFOMATIION NOTICE 2017-T015F SECTION A CLEARS MDDR MX-4, UPDATED MCC NOTIFED.
